Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 283, NWS Louisville, KY

July 8, 20164 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2016, 1:54 PM EDT for 4 counties in Kentucky. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 1:54 PM EDT (17:54 UTC)
Expired
Jul 8, 2016, 2:30 PM EDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, KY, Mercer County, KY, Nelson County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 2:03 PM EDTTSTM WND DMGWillisburg, KYA FEW TREES DOWN IN THE WILLISBURG AREA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 11:06 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

860 
WUUS53 KLMK 081754
SVRLMK
KYC005-167-179-229-081830-
/O.NEW.KLMK.SV.W.0283.160708T1754Z-160708T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
154 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN CENTRAL KENTUCKY...
  EASTERN NELSON COUNTY IN CENTRAL KENTUCKY...
  WESTERN MERCER COUNTY IN CENTRAL KENTUCKY...
  SOUTHERN ANDERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 230 PM EDT

* AT 154 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  SPRINGFIELD...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARRODSBURG...BALLARD...WILLISBURG...MACKVILLE...POLIN...RIVERVIEW
  ESTATES...DUGANSVILLE...KLONDYKE...VALLEY HILL AND BATTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3774 8482 3773 8529 3792 8523 3800 8482
      3798 8482 3797 8481 3795 8481 3795 8482
      3794 8481 3793 8481 3792 8483 3792 8482
      3791 8481
TIME...MOT...LOC 1754Z 261DEG 33KT 3783 8516 

HAIL...1.00IN
WIND...60MPH
 
$$

KJD
2 follow-up statements
907 
WWUS53 KLMK 081812
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT FRI JUL 8 2016

KYC179-081821-
/O.CAN.KLMK.SV.W.0283.000000T0000Z-160708T1830Z/
NELSON KY-
212 PM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NELSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA, THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
CENTRAL KENTUCKY.

LAT...LON 3773 8521 3789 8510 3800 8482 3798 8482
      3797 8481 3795 8481 3795 8482 3794 8481
      3793 8481 3792 8483 3792 8482 3791 8481
      3774 8482
TIME...MOT...LOC 1811Z 261DEG 33KT 3786 8496 

$$

KYC005-167-229-081830-
/O.CON.KLMK.SV.W.0283.000000T0000Z-160708T1830Z/
WASHINGTON KY-MERCER KY-ANDERSON KY-
212 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN WASHINGTON...WESTERN MERCER AND SOUTHEASTERN
ANDERSON COUNTIES...

AT 211 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF
HARRODSBURG...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARRODSBURG...BALLARD...WILLISBURG...MACKVILLE...KIRKWOOD...RIVERVIEW
ESTATES...TERRAPIN...VANARSDELL...DUGANSVILLE AND NEVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 8521 3789 8510 3800 8482 3798 8482
      3797 8481 3795 8481 3795 8482 3794 8481
      3793 8481 3792 8483 3792 8482 3791 8481
      3774 8482
TIME...MOT...LOC 1811Z 261DEG 33KT 3786 8496 

HAIL...<.75IN
WIND...60MPH
 
$$

KJD
488 
WWUS53 KLMK 081827
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EDT FRI JUL 8 2016

KYC005-167-229-081837-
/O.EXP.KLMK.SV.W.0283.000000T0000Z-160708T1830Z/
WASHINGTON KY-MERCER KY-ANDERSON KY-
227 PM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON...
WESTERN MERCER AND SOUTHEASTERN ANDERSON COUNTIES WILL EXPIRE AT 230
PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
CENTRAL KENTUCKY.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3773 8521 3789 8510 3800 8482 3798 8482
      3797 8481 3795 8481 3795 8482 3794 8481
      3793 8481 3792 8483 3792 8482 3791 8481
      3774 8482
TIME...MOT...LOC 1824Z 261DEG 33KT 3786 8496 

$$

KJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:05 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 8, 1:05 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
105 PM EDT FRI JUL 8 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1211 PM EDT Fri Jul 8 2016

Updated products for inclusion of Severe Thunderstorm Watch.

Things may be quiet for a bit in subsidence behind the storms moving
through northern Kentucky into southern Ohio. We should then get a
chance to re-destabilize, allowing scattered thunderstorms to
develop by late afternoon and into the evening as the cold front to
our north approaches.

Issued at 530 AM EDT Fri Jul 8 2016

MCS over southeast Missouri is looking like it will hold itself
together and make it into our western forecast area later this
morning. MUCAPEs are in the 2000-3000 J/kg range out ahead of the
system. In addition, have an east/west axis of development ahead of
this system, in an area with K-index maxima. Should still see this
system weaken as the late morning comes on, so the eastward extent
of it is still in question. Timing for afternoon storms would be
delayed as we would need to heat back up again. Still either with
this complex or with late afternoon/evening storms, the threat for
flash flooding remains. Updated the gridded forecast to reflect
these trends, but no need to change the zones at this point.

.SHORT TERM (Now through Saturday)...
Issued at 255 AM EDT Fri Jul 8 2016

...Another Day Another Threat for Severe Storms and Flooding...

Latest RAP shows a narrow zone of strong isentropic lift forecast,
which caused a thin band of showers along I-64, to broaden some over
the early morning hours, which should enable a little more coverage
of storms during that time period. Latest WRF-NMM seems to have a
good handle on this pattern and will lean the near term in that
direction. The lift is not nearly as intense as with last night, so
not as concerned about a flood threat, but given that it will not
take much down south, with their lower flash flood guidance values,
will keep the watch up through at least 12Z. That lift should weaken
with daylight, so by late morning there should be a lull in coverage
of storms. Soon after though, we'll deal with better instability, as
temperatures rise up to near 90. Latest NCAR ensemble mean CAPEs are
shooting for between 4000 and 5000 J/kg south of I-64 by 18Z, which
when combined with boundaries left over from morning rains, a weak
cool front dropping in from the north and perhaps some energy
heading in from the system to our west should promote scattered
afternoon storms.

As for the severity of those storms, similar to the last few
afternoons DCAPEs will be high. A difference though is a stronger
flow aloft, which should promote faster storm motion and perhaps
some organization, with sounding parameters indicating the potential
for supercell development. Freezing levels are fairly high, so hail
would have to get fairly large aloft to survive to the surface.
Still think damaging winds and torrential rainfall are the main
threats for today.

Because of the risk for more storms today, the juicy airmass in
place, and the low flash flood guidance down south, will extend the
flash flood watch in time through the evening hours. By late
evening, expect these storms to start waning. Some drier air will
try and work its way in from the north behind that cool front.
Northwest winds Saturday should continue to bring that drier air in,
with dewpoints in our northern forecast area dropping into the lower
60s. Still not certain we can avoid storms completely across the TN
border, so have kept in a slight chance for precip down there.

.LONG TERM (Saturday Night through Thursday)...
Issued at 255 AM EDT Fri Jul 8 2016

An upper low will make a slow trek, perhaps stalling altogether,
somewhere across the TN or mid-MS Valley Sunday and Monday. This
once again may mean some showers across south central KY. By
Tuesday, this system should get picked back up in the flow aloft and
scoot northeast. We'd warm up in its wake and get a return of
moisture across the entire area. Isolated to scattered diurnal
storms would then be in order. By Thursday, the GFS and to a lesser
extent the Euro indicate a trough moving through the Midwest could
bring more coverage of storms.

&&

.AVIATION (18Z TAF Update)...
Issued at 104 PM EDT Fri Jul 8 2016

The main forecast challenge will be timing additional showers/storms
into terminals this afternoon into this evening.  Complex of
thunderstorms has pushed east of SDF/LEX early this afternoon.  This
should clear things out at these terminals for a few hours, but
additional thunderstorms will be possible late this afternoon into
this evening at all sites.  Confidence in storm timing and coverage
remain rather low at this time.  For tonight, a cold front should
make enough progress through all sites to dry things out for the
early morning hours into Saturday.  Some low stratus will be
possible tonight, especially at BWG, but not enough confidence to
include any mention at this time.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until midnight EDT /11 PM CDT/ tonight for
     KYZ024-026>028-045>048-053>057-061>067-070>078-081-082.

IN...NONE.
&&

Update.........13
Short Term.....RJS
Long Term......RJS
Aviation.......KJD
Hazardous weather outlook, Jul 8, 11:20 AM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 AM EDT FRI JUL 8 2016

INZ077>079-084-089>092-KYZ023-025-029>043-049-091530-
WASHINGTON-SCOTT-JEFFERSON-CRAWFORD-PERRY-HARRISON-FLOYD-CLARK-
HANCOCK-MEADE-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...ENGLISH...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...LEWISPORT...
HAWESVILLE...BRANDENBURG...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...WINCHESTER
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY
STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

INZ076-083-091530-
ORANGE-DUBOIS-
INCLUDING THE CITIES OF...PAOLI...JASPER
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE
CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

KYZ024-026>028-045>048-053>057-061>067-070>078-081-082-091530-
BRECKINRIDGE-OHIO-GRAYSON-HARDIN-NELSON-WASHINGTON-MERCER-JESSAMINE-
LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARDINSBURG...HARTFORD...LEITCHFIELD...
ELIZABETHTOWN...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AND EVENING AS A COLD FRONT MOVES THROUGH A WARM...MOIST
ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND
TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

13

In the hours before

Local storm report, Jul 8, 11:58 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     3 ENE MILTON            38.73N 85.33W
07/08/2016                   TRIMBLE            KY   DEPT OF HIGHWAYS

            TREES DOWN.

&&

SZAPPANOS
Local storm report, Jul 8, 12:03 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1203 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     3 ENE MILTON            38.73N 85.33W
07/08/2016                   TRIMBLE            KY   DEPT OF HIGHWAYS

            TREES DOWN.

1145 AM     TSTM WND DMG     4 ESE MILTON            38.70N 85.30W
07/08/2016                   TRIMBLE            KY   DEPT OF HIGHWAYS

            TREE DOWN. .

1140 AM     TSTM WND DMG     2 N NORTH MADISON       38.80N 85.39W
07/08/2016                   JEFFERSON          IN   DEPT OF HIGHWAYS

            TREES AND POWER POLE DOWN.

1130 AM     TSTM WND DMG     2 SSW CHINA             38.78N 85.34W
07/08/2016                   JEFFERSON          IN   DEPT OF HIGHWAYS

            TREES DOWN ON ALDER ROAD.

1125 AM     TSTM WND DMG     MADISON                 38.76N 85.38W
07/08/2016                   JEFFERSON          IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1122 AM     TSTM WND DMG     NEW PEKIN               38.51N 86.02W
07/08/2016                   WASHINGTON         IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1120 AM     TSTM WND DMG     SALEM                   38.61N 86.10W
07/08/2016                   WASHINGTON         IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1115 AM     TSTM WND DMG     HANOVER                 38.72N 85.47W
07/08/2016                   JEFFERSON          IN   PUBLIC

            TREES REPORTED DOWN.

1105 AM     TSTM WND DMG     BEDFORD                 38.60N 85.32W
07/08/2016                   TRIMBLE            KY   PUBLIC

            TREE REPORTED DOWN.

1100 AM     TSTM WND DMG     SELLERSBURG             38.40N 85.76W
07/08/2016                   CLARK              IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1045 AM     TSTM WND DMG     NEW ALBANY              38.31N 85.82W
07/08/2016                   FLOYD              IN   PUBLIC

            TREES REPORTED DOWN. TREE FELL ON CAR WITH
            THREE PEOPLE IN IT... ALL ARE OK.

1040 AM     TSTM WND DMG     MARENGO                 38.38N 86.34W
07/08/2016                   CRAWFORD           IN   PUBLIC

            TREE DOWN ON HOUSE.

1035 AM     TSTM WND DMG     NEW ALBANY              38.31N 85.83W
07/08/2016                   FLOYD              IN   PUBLIC

            LARGE TREE TOP FALLEN.

1030 AM     TSTM WND DMG     MARENGO                 38.38N 86.34W
07/08/2016                   CRAWFORD           IN   PUBLIC

            TREE DOWN.

1030 AM     TSTM WND DMG     CORYDON                 38.22N 86.12W
07/08/2016                   HARRISON           IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1030 AM     TSTM WND DMG     PALMYRA                 38.41N 86.12W
07/08/2016                   HARRISON           IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

0930 AM     TSTM WND DMG     TELL CITY               37.95N 86.76W
07/08/2016                   PERRY              IN   PUBLIC

            A COUPLE OF TREES REPORTED DOWN.

0922 AM     TSTM WND DMG     LEWISPORT               37.94N 86.90W
07/08/2016                   HANCOCK            KY   LAW ENFORCEMENT

            TREE REPORTED DOWN ON CAR..

0920 AM     TSTM WND DMG     HAWESVILLE              37.90N 86.76W
07/08/2016                   HANCOCK            KY   LAW ENFORCEMENT

            TREES DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
SZAPPANOS
Special weather statement, Jul 8, 12:11 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1211 PM EDT FRI JUL 8 2016

KYZ037-041>043-049-081645-
BOURBON-HARRISON-FAYETTE-NICHOLAS-CLARK-
1211 PM EDT FRI JUL 8 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
FAYETTE...NICHOLAS...HARRISON...BOURBON AND CLARK COUNTIES...

AT 1210 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF FALMOUTH TO 8 MILES SOUTHEAST OF
CADENTOWN...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...PARIS...CYNTHIANA...CARLISLE...BRECKINRIDGE...MILLERSBURG...
NORTH MIDDLETOWN...BERRY...CLINTONVILLE AND MORNING GLORY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3829 8386 3812 8408 3793 8397 3791 8433
      3856 8441 3858 8420 3855 8421 3855 8416
      3850 8416 3849 8417 3843 8400 3842 8400
      3844 8398 3843 8395 3836 8392 3836 8389
      3835 8390 3836 8388 3835 8386
TIME...MOT...LOC 1610Z 260DEG 38KT 3856 8438 3792 8432

KJD
Local storm report, Jul 8, 12:47 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1247 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND DMG     WINCHESTER              38.00N 84.19W
07/08/2016                   CLARK              KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN..

&&

SZAPPANOS
Local storm report, Jul 8, 1:14 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND DMG     WINCHESTER              38.00N 84.19W
07/08/2016                   CLARK              KY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN..

1145 AM     TSTM WND DMG     3 ENE MILTON            38.73N 85.33W
07/08/2016                   TRIMBLE            KY   DEPT OF HIGHWAYS

            TREES DOWN.

1145 AM     TSTM WND DMG     4 ESE MILTON            38.70N 85.30W
07/08/2016                   TRIMBLE            KY   DEPT OF HIGHWAYS

            TREE DOWN. .

1140 AM     TSTM WND DMG     2 N NORTH MADISON       38.80N 85.39W
07/08/2016                   JEFFERSON          IN   DEPT OF HIGHWAYS

            TREES AND POWER POLE DOWN.

1130 AM     TSTM WND DMG     2 SSW CHINA             38.78N 85.34W
07/08/2016                   JEFFERSON          IN   DEPT OF HIGHWAYS

            TREES DOWN ON ALDER ROAD.

1125 AM     TSTM WND DMG     MADISON                 38.76N 85.38W
07/08/2016                   JEFFERSON          IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1122 AM     TSTM WND DMG     NEW PEKIN               38.51N 86.02W
07/08/2016                   WASHINGTON         IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1120 AM     TSTM WND DMG     SALEM                   38.61N 86.10W
07/08/2016                   WASHINGTON         IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1115 AM     TSTM WND DMG     HANOVER                 38.72N 85.47W
07/08/2016                   JEFFERSON          IN   PUBLIC

            TREES REPORTED DOWN.

1105 AM     TSTM WND DMG     BEDFORD                 38.60N 85.32W
07/08/2016                   TRIMBLE            KY   PUBLIC

            TREE REPORTED DOWN.

1100 AM     TSTM WND DMG     SELLERSBURG             38.40N 85.76W
07/08/2016                   CLARK              IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1045 AM     TSTM WND DMG     NEW ALBANY              38.31N 85.82W
07/08/2016                   FLOYD              IN   PUBLIC

            TREES REPORTED DOWN. TREE FELL ON CAR WITH
            THREE PEOPLE IN IT... ALL ARE OK.

1040 AM     TSTM WND DMG     MARENGO                 38.38N 86.34W
07/08/2016                   CRAWFORD           IN   PUBLIC

            TREE DOWN ON HOUSE.

1035 AM     TSTM WND DMG     NEW ALBANY              38.31N 85.83W
07/08/2016                   FLOYD              IN   PUBLIC

            LARGE TREE TOP FALLEN.

1030 AM     TSTM WND DMG     CORYDON                 38.22N 86.12W
07/08/2016                   HARRISON           IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

1030 AM     TSTM WND DMG     MARENGO                 38.38N 86.34W
07/08/2016                   CRAWFORD           IN   PUBLIC

            TREE DOWN.

1030 AM     TSTM WND DMG     PALMYRA                 38.41N 86.12W
07/08/2016                   HARRISON           IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

0930 AM     TSTM WND DMG     TELL CITY               37.95N 86.76W
07/08/2016                   PERRY              IN   PUBLIC

            A COUPLE OF TREES REPORTED DOWN.

0922 AM     TSTM WND DMG     LEWISPORT               37.94N 86.90W
07/08/2016                   HANCOCK            KY   LAW ENFORCEMENT

            TREE REPORTED DOWN ON CAR..

0920 AM     TSTM WND DMG     HAWESVILLE              37.90N 86.76W
07/08/2016                   HANCOCK            KY   LAW ENFORCEMENT

            TREES DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
SZAPPANOS
Special weather statement, Jul 8, 1:33 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
133 PM EDT FRI JUL 8 2016

KYZ039-045-046-081800-
WASHINGTON-NELSON-ANDERSON-
133 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...CENTRAL
NELSON AND SOUTHWESTERN ANDERSON COUNTIES...

AT 133 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARDSTOWN...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...WILLISBURG...MACKVILLE...POLIN...BOTLAND...FREDERICKTOWN...
SAMUELS FIELD AIRPORT...VALLEY HILL...THOMPSONVILLE AND CHAPLIN.

LAT...LON 3772 8540 3772 8541 3773 8555 3787 8550
      3794 8506 3771 8506
TIME...MOT...LOC 1733Z 266DEG 22KT 3779 8541

KJD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:07 PM EDTRiver Flood WarningLMKEdmonson49 hr
Jul 8, 9:12 AM EDTSevere Thunderstorm WarningLMKHancock33 min
Jul 8, 9:25 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock35 min
Jul 8, 9:48 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade27 min
Jul 8, 10:07 AM EDTSpecial Weather StatementLMKBullitt, Jefferson38 min
Jul 8, 10:16 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson44 min
Jul 8, 10:46 AM EDTSpecial Weather StatementLMKJefferson, Spencer29 min
Jul 8, 10:50 AM EDTSevere Thunderstorm WarningLMKTrimble40 min
Jul 8, 10:58 AM EDTSevere Thunderstorm WarningLMKOldham, Trimble32 min
Jul 8, 11:10 AM EDTSpecial Weather StatementLMKAnderson, Henry, Oldham, Shelby, Spencer35 min
Jul 8, 11:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford33 min
Jul 8, 11:28 AM EDTSevere Thunderstorm WarningLMKTrimble32 min
Jul 8, 11:50 AM EDTSpecial Weather StatementLMKFayette, Scott25 min
Jul 8, 12:11 PM EDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas34 min
Jul 8, 12:18 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette27 min
Jul 8, 1:33 PM EDTSpecial Weather StatementLMKNelson, Washington27 min
Jul 8, 2:06 PM EDTSpecial Weather StatementLMKGarrard, Jessamine, Madison24 min
Jul 8, 2:10 PM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more3 hr
Jul 8, 2:15 PM EDTSpecial Weather StatementLMKMetcalfe30 min
Jul 8, 2:18 PM EDTSpecial Weather StatementLMKBoyle27 min
Jul 8, 2:20 PM EDTFlash Flood WarningLMKGarrard, Jessamine, Madison3 hr
Jul 8, 2:22 PM EDTSpecial Weather StatementLMKAllen, Monroe38 min
Jul 8, 2:30 PM EDTSpecial Weather StatementLMKJessamine, Mercer30 min
Jul 8, 2:36 PM EDTSpecial Weather StatementLMKMadison9 min
Jul 8, 2:41 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer34 min
Jul 8, 2:48 PM EDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more3 hr
Jul 8, 2:48 PM EDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more3 hr
Jul 8, 2:57 PM EDTSpecial Weather StatementLMKClinton, Cumberland33 min
Jul 8, 2:59 PM EDTSpecial Weather StatementLMKMonroe46 min
Jul 8, 3:01 PM EDTSpecial Weather StatementLMKGarrard, Madison44 min
Jul 8, 3:14 PM EDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison3 hr
Jul 8, 3:25 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe20 min
Jul 8, 3:39 PM EDTFlash Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jul 8, 7:25 PM EDTSevere Thunderstorm WarningLMKMeade35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.